# SDR DALA2018051103228

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CREASE BEAM INNER CHORD HAD CORROSION BETWEEN. ACCOMPLISHED REPAIR IAW ER/A 567187-14 REV ORIGINAL, HFEC PER NDTM PT6, 51-00-19 NOTED NO CRACKS, IDENTIFIED PER PS900-5-1 NO4 AND TOPP 30-10-70 PG 14.
